MAUDE Adverse Event Report: IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD GROUPING AND ANTIBODY TEST SYSTEMS

IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD GROUPING AND ANTIBODY TEST SYSTEMS
Catalog Number 0064599
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2019 immucor technical support used a remote electronic connection method to transfer camera images, event logs and result batches for the issue described.Review of the event log showed no errors during testing and review of the rois show that they are not misaligned.Review of the plate showed that donor c055619628551 was graded as negative (visually, wells a01 and b01 appear negative, with no red cell adherence).On (b)(6) 2019 an immucor field service engineer examined the instrument at the customer site.The instrument was found to be within specifications.The fse completed the unexpected reactions checklist.Kell qc and samples ran okay, but the sample in question was too old to be repeated.Unable to rule out the sample as the cause of the unexpected negative result.The immucor internal record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer reported an unexpected negative for a phenotyping assay on the galileo neo instrument.

Brand Name
GALILEO NEO
Common Device Name
AUTOMATED BLOOD GROUPING AND ANTIBODY TEST SYSTEMS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key9564566
Report Number1034569-2020-00003
Device Sequence Number3229933
Product Code KSZ
UDI-Device Identifier10888234001041
UDI-Public10888234001041
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK100033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0064599
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2019
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1